# SDR 2008UALA02304

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 47,407 hours, 30,186 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Component: Flap
- Component part number: 6546430128SP
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FWD FLAP LWR SURFACE HAS 1-2 INCH HOLE FROM EMBEDDED ROCK 1 FOOT FROM INBD EDGE AND 6 INCH FROM TRAILING EDGE.  FOUND FOD DAMAGE.  REPLACED INBOARD FORE FLAP PER MM 27-51-07.   ACFT OK FOR SERVICE.
